# SDR FDEA201304200815

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280 -1400 CORROSION FOUND ON THE SURFACE OF RT CREASE BEAM INNER ANGLE.  R & R WITH NEW INNER ANGLE IAW DWG 146N8322 SHT 1, REV F,  MAJOR REPAIR.
